# SDR SWAA970909

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THROUGH 6,000 FT, NOTED A STRONG HYD TYPE SMELL IN COCKPIT.  SHUT OFF GASPER FAN, BUT ODOR PERSISTED.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE PER BOEING M/M.
